By Topic

Diffusion Approximations for Time-Dependent Queueing Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Duda, A. ; Univ. of Paris-Sud, Orsay, France

This paper deals with queueing systems which reveal timedependent behavior. The goal of the paper is to present a set of results which can be applied to the analysis of computer-communication systems. Some new results on the time-dependent analysis of theGI/GI/1queue and of general queueing networks are given. All these results are based on a transient diffusion model of a single server queue. A parametric-decomposition method of the time-dependent analysis of queueing networks is presented. The method permits the analysis, of the networks where the arrival, service processes and also the routing matrix are time-dependent. It makes possible the analysis of various aspects of computer-communication systems, especially the adaptive routings, the strategies of flow and congestion control, the influence of short overload peaks and other time-varying phenomena in such systems. To illustrate these applications, a simple example of the analysis of the centralized adaptive routing in packet-switching networks is presented.

Published in:

Selected Areas in Communications, IEEE Journal on  (Volume:4 ,  Issue: 6 )